Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 94, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 5, 2007, 1:54 AM EST for 6 counties in Florida; 10 counties in Georgia. It took effect at Nov 5, 2007, 11:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2007, 1:54 AM EST (06:54 UTC)
- In effect from
- Nov 5, 2007, 11:00 AM EST
- Expired
- Nov 5, 2007, 5:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2641 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 050654 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 154 AM EST MON NOV 5 2007 FLZ020>023-030-031-035-036-040-052200- /O.UPG.KJAX.FW.A.0100.071105T1700Z-071105T2300Z/ /O.NEW.KJAX.FW.W.0094.071105T1600Z-071105T2200Z/ /O.NEW.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 154 AM EST MON NOV 5 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR LOW RHS... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BY NOON AND PERSIST BELOW 35% FOR 4 TO 6 HOURS. MINIMUM VALUES WILL NEAR 25%. DRY CONDITIONS WILL CONTINUE ON TUESDAY WITH EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ024-025-032-037-052200- /O.UPG.KJAX.FW.A.0100.071105T1700Z-071105T2300Z/ /O.NEW.KJAX.FW.W.0094.071105T1700Z-071105T2200Z/ /O.NEW.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/ NASSAU-DUVAL-CLAY-PUTNAM- 154 AM EST MON NOV 5 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR LOW RHS... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BY EARLY AFTERNOON AND PERSIST BELOW 35% FOR 4 TO 5 HOURS. MINIMUM VALUES WILL NEAR 25-30%. DRY CONDITIONS WILL CONTINUE ON TUESDAY WITH EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ033-052200- /O.NEW.KJAX.FW.W.0094.071105T1700Z-071105T2200Z/ /O.NEW.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/ ST JOHNS- 154 AM EST MON NOV 5 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL BEGIN TO FALL BELOW CRITICAL VALUES BY EARLY AFTERNOON AND PERSIST BELOW 35% FOR 4 TO 5 HOURS. MINIMUM VALUES WILL NEAR 25-30%. DRY CONDITIONS WILL CONTINUE ON TUESDAY WITH EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ GAZ132>136-149>152-162>164-052200- /O.UPG.KJAX.FW.A.0100.071105T1700Z-071105T2200Z/ /O.NEW.KJAX.FW.W.0094.071105T1800Z-071105T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 154 AM EST MON NOV 5 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST THIS AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST THIS AFTERNOON. DRY AIR OVER THE AREA WILL RESULT IN LOW RELATIVE HUMIDITY THIS AFTERNOON. RHS WILL FALL INTO THE 20 TO 25 PERCENT RANGE FOR NEARLY 4 HOURS. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ038-051900- /O.NEW.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/ FLAGLER- 150 AM EST MON NOV 5 2007 ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON FOR LOW RHS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. DRY AIR WILL FILTER OVER FLAGLER COUNTY TONIGHT INTO TUESDAY AND CREATE EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES TUESDAY AFTERNOON. HUMIDITIES WILL LIKELY REMAIN BELOW 35% FOR UP TO 6 HOURS INLAND...WITH MINIMUM VALUES NEAR 25%. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ ENYEDI
1 follow-up statement
000 WWUS82 KJAX 051926 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 226 PM EST MON NOV 5 2007 FLZ020>023-030-031-035-036-040-060030- /O.CON.KJAX.FW.W.0094.000000T0000Z-071105T2200Z/ /O.CON.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 226 PM EST MON NOV 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL CONTINUE BELOW CRITICAL THIS AFTERNOON AND PERSIST BELOW 35% FOR 4 TO 6 HOURS. MINIMUM VALUES WILL NEAR 25%. DRY CONDITIONS WILL CONTINUE ON TUESDAY AND WEDNESDAY WITH EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ024-025-032-033-037-060030- /O.CON.KJAX.FW.W.0094.000000T0000Z-071105T2200Z/ /O.CON.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM- 226 PM EST MON NOV 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. RELATIVE HUMIDITIES CONTINUE TO REMAIN BELOW CRITICAL VALUES THIS AFTERNOON AND PERSIST BELOW 35% FOR 4 TO 5 HOURS. MINIMUM VALUES WILL NEAR 25-30%. DRY CONDITIONS WILL CONTINUE ON TUESDAY WITH EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A RED FLAG WARNING AND FIRE WEATHER WATCH ARE ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ GAZ132>136-149>152-162>164-052200- /O.CON.KJAX.FW.W.0094.000000T0000Z-071105T2200Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 226 PM EST MON NOV 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. DRY AIR OVER THE AREA WILL RESULT IN LOW RELATIVE HUMIDITY THIS AFTERNOON. RHS WILL FALL INTO THE 20 TO 25 PERCENT RANGE FOR NEARLY 4 HOURS. A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ038-060030- /O.CON.KJAX.FW.A.0101.071106T1700Z-071106T2200Z/ FLAGLER- 226 PM EST MON NOV 5 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. DRY AIR WILL FILTER OVER FLAGLER COUNTY TONIGHT INTO TUESDAY AND CREATE EXTENDED DURATIONS OF CRITICALLY LOW HUMIDITIES TUESDAY AFTERNOON. HUMIDITIES WILL LIKELY REMAIN BELOW 35% FOR UP TO 6 HOURS INLAND...WITH MINIMUM VALUES NEAR 25%. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ HURLBUT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 6:25 PM EST, 7 hours 29 minutes earlier.
Area forecast discussion, Nov 4, 6:25 PM EST, 7 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
625 PM EST SUN NOV 4 2007
.UPDATE...ONLY CHANGES WILL BE TO ADD A HEADLINE FOR FIRE WEATHER.
SEE THE SECTION BELOW. OTHERWISE SKIES ARE CLEAR AND WITH THE
SETTING OF THE SUN...TEMPS WILL BE FALLING QUICKLY INTO THE 40S
MOST AREAS EXCEPT FOR THE BEACHES. A FEW NORMALLY COLDER LOCATIONS
IN SE GA MAY DIP INTO THE UPPER 30S.
&&
.AVIATION...VFR CONDITIONS CONTINUE WITH LIGHT WINDS AND CLEAR
SKIES.
&&
.MARINE...SEAS CONTINUE TO BE LARGELY DOMINATED BY SWELLS AND ARE
RUNNING 3-4 FT NEAR SHORE. FARTHER OFFSHORE SWELLS UP TO 5 FT ARE
LIKELY AS REPORTED AT CANAVERAL WEST BUOY. THE ST. AUGUSTINE BUOY
HAS EXPERIENCED WINDS IN 15 TO 20 KT RANGE. WILL MONITOR NEXT FEW
HOURS BUT EXPECT SCEC HEADLINE FOR OFFSHORE WATERS AT LEAST FOR
SEAS 4-6 FT.
&&
.FIRE WEATHER...HAVE ADDED INLAND SE GA COUNTIES TO THE FIRE
WEATHER WATCH FOR MONDAY AFTERNOON FOR VERY DRY CONDITIONS.
CONDITIONS WERE MET THIS AFTN FOR PORTIONS OF THE AREA AND
TOMORROW WILL BE SIMILAR AS DRY NWLY FLOW CONTINUES. LATER IN THE
AFTN LIGHT WINDS WILL SHIFT TO NELY AND AN INFUSION OF MOIST AIR
COULD LIMIT THE DURATION OF LOW RHS FOR THE EASTERN COUNTIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 40 75 41 78 / 0 0 0 0
SSI 53 71 54 76 / 0 0 0 0
JAX 44 75 43 81 / 0 0 0 0
SGJ 51 74 50 80 / 0 0 0 0
GNV 43 76 43 79 / 0 0 0 0
OCF 42 76 43 79 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
SUWANNEE-UNION.
GA...FIRE WEATHER WATCH MONDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...NONE.
&&
TRABERT/ZIBURA/WALKERHazardous weather outlook, Nov 4, 6:55 PM EST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 655 PM EST SUN NOV 4 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 655 PM EST SUN NOV 4 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...CONTINUED FIRE WEATHER CONCERNS FOR MOST OF THE WORK WEEK... THE DRY CONDITIONS WILL CONTINUE ACROSS THE AREA WELL INTO THE WORK WEEK. FIRE WEATHER WATCHES ARE ALREADY POSTED FOR MONDAY WITH ADDITIONAL WARNINGS LIKELY NEEDED. PLEASE CONTINUE TO MONITOR THE LATEST FIRE WEATHER PRODUCTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. DEESE/JCH/MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 1:54 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 24 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.